# SDR DHL2006770512

- Difficulty date: September 28, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASTAR NR# 111321, FUSLAGE SKIN EXTERIOR BS 1030 TO 1050, SURFACE CORROSION UNDER VHF3 ANTENNA. REMOVED SUPPORT ANGLES AND ANTENNA HARDWARE IAW B727 SRM 51-30-2, FIG 7. EVAL "U" CHANNEL FOUND OUT OF LIMITS DUE TO CORROSION IN HOLES IAW B727 SRM 51-10-2, FIG 1. REMOVED "U" CHANNEL IAW B727 SRM 51-30-2, FIG 7. FAB NEW CHANNEL, 7075T6, .050, 17.75" BY 7.25", PO 9003839, IAW B727 SRM 51-10-1, PARA 7 AND 53-10-2 FIG 5. TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2. INSTALLED "U" CHANNEL AT BS 1030-1050 IAW B727 SRM 51-30-2. REINSTALLED SUPPORT ANGLES PREVIOUSLY REMOVED IAW B727 SRM 51-30-2, FIG 7.
